MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH - AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH - AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause of the error described in the complaint was determined to be a damaged connector of the micropod (etco2 module).The micropod has been exchanged by the local service organization.The error has not reoccurred since the micropod exchange.The user stated the micropod connector was pulled out of the hemo integrated signal input box (hisib), and the pins became bent when the user tried to plug the connector back in.The user was able to provide pictures which confirmed this statement.Log files froom the sensi vibe hemo system shows the user attempted to re-insert the pins into the connector multiple times to resolve the issue, but the connector was not secure and continued to fall apart.During one of these re-connection attempts, the pins became damaged and bent.In the case given, the user was able to continue the exam.But in general, if the connector comes apart and the pins are misaligned from their correct positions, e.G.By turning the inlet of the plug with its pins around, it might be possible that the hisib is unable to communicate with the device master control (dmc) and no patient vital signs can be displayed.In this state and only service intervention will solve the issue, which will cause a long term delay.Note: the possible hazardous situations "long term delay in the clinical procedure" or "interruption of the clinical procedure" can only occur if all 3 contributing factors (pulling the plug, damaging it and wrong re-insertion) are occurring.A customer safety advisory notice (csan) is planned to be released.
 
Event or Problem Description
It was reported to siemens that an error occurred while using the sensis vibe hemo system.The user reported that the micropod connector has bent pins.We are unaware of any impact to the state of health of the patient involved.The preliminary root cause analysis carried out on 2020-06-18 (new awareness date) considered a potential hazardous situation of incorrect or insufficient basis for diagnostic or therapeutic decisions.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH - AT
siemensstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10289407
Report Number3004977335-2020-25714
Device Sequence Number991663
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public04056869010199
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1